# SDR REXA2019123061783

- Difficulty date: December 26, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 29,311 hours, 19,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SOME EMERGENCY SIGNS WON'T TURN ON DURING WAKE UP.  R & R EPSU BATTERY PACK IN AVAONICS BAY IAW CRM 900 AMM 33-51-17. NO DEFECTS NOTED. OPS CHECK GOOD. ACFT OK FOR SERVICE.
